# SDR CALA2021011800055

- Difficulty date: January 18, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 66,787 hours, 23,980 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAKEOFF FUEL LOAD 20.6 THEN 22 MIN AFTER TAKE OFF FUEL LOAD WAS 15.4 IT SHOULD BE READING 16.5 13 MIN LATER AIRCRAFT BURNED ANOTHER 1000 LBS FUEL BALANCE WAS OK AND LEFT AND RIGHT FUEL FLOW WERE EVEN.  10 MIN LATER BURNED AN ADDITIONAL 1400 LB FROM LIFT OFF TO TOUCH DOWN WHICH WAS 1 HR 47 MINS BURNED, AIRCRAFT BURNED 11.2 PDS.  ACCOMPLISHED FQIS BITE TEST.  CURRENT STATUS FAULTS: TANK 1 ATA 28-41208.  COMPENSATOR DATA BAD.  INFLIGHT FAULTS SHOWS SAME FAULTS LAST 8 LEGS.  DEGRAD ACC ATA 28-41108 COMPENSATOR BAD.  TANK 2 DEGRAD ACC BAD.  FQIS GROUND TEST FAILS AND SHOWS TANK 1 & 2 COMPENSATOR DATA.  REMOVED AND REPLACED FUEL QUANTITY PROCESSOR, REF AMM 28-41-81-400-801.  FQIS GROUND TEST PASSED AND CURRENT STATUS SHOWS NO FAULTS.  ROTABLE PARTS CHANGE WAS INDICATED-TT 1019976 SN OFF 0565 PROCESSOR, FUEL OFF 29-2841-9-0003 0565 ON 29-2841-9-0003 1964.
